Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes numbness in brain after taking body building powders?

hello doctor well my problem is related with numbness in brain. actually i noticed in my younger age i took hand made of body building powders for a week and after consuming that i felt uneasy and loss of sensation but soon i left that and i came to normal. and after some year later i took medicines from sex clinics to grow my body as i was lean in shape again the same problem arises i left again after taking their few doses and i again came to normal stage but now after so many years say after 10 years now i am 31 i took museli power extra capsules for energy and after taking 2 day doses i again felt numbness in brain and loss of sensation. so doctor pls tell me what to do
Thu, 30 Jul 2020
Report Abuse
Cardiologist 's  Response
Hello,

Your symptoms are not suggestive of any serious medical disorder. Anxiety or an electrolyte imbalance may lead to this clinical situation. Anyway, if this situation persist, I would recommend consulting with your doctor for a physical exam and some tests: complete blood count, PCR, ESR, thyroid hormone levels.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Ilir Sharka, Cardiologist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes numbness in brain after taking body building powders?

Hello, Your symptoms are not suggestive of any serious medical disorder. Anxiety or an electrolyte imbalance may lead to this clinical situation. Anyway, if this situation persist, I would recommend consulting with your doctor for a physical exam and some tests: complete blood count, PCR, ESR, thyroid hormone levels. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Ilir Sharka, Cardiologist